# SDR R61A201704180311

- Difficulty date: April 18, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N722YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000496
- Aircraft time: 4,625 hours, 2,999 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR PAX AFT INDICATION ON EICAS SHOWS OPEN IN FLIGHT. ADJUSTED AFT PASSENGER DOOR CLOSED SENSOR IAW AMM 52-72-21. OPS CHECK GOOD.
